Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had unprotected intercourse. Not on pill. Itchy vagina, having cramps, feels dizzy, nausea. Pregnant?

I had sex without a condom and im not on the pill . After having sex i felt a burning and itching pain in my vaginal area. I have been having cramps and headaches . I also feel dizzy at times. I feel like im going to throw up and i have had really bad pains in my back. im nervous that i might be pregnant. i read on some site that i might be allergic to sperm ....is that true? ive been getting all these symptomatic but its only been like 3 or 4 days.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Dear i must tell, unless and until you do not have a episode of missed period nobody can say that you are really pregnant.There are more likely symptoms of reproductive tract infection, For this you and your partner must refer to a doctor immediately and after diagnosing the causative organism you must both start immediately on antibiotic therapy
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor